# SDR CA141124003

- Difficulty date: November 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 4,403 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Frozen
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) POWER CONTROL LEVER STUCK AT CRUISE POWER WHILE AT CRUISE ALTITUDE. A FLIGHT REPORT REVEALED THAT WHEN THE CREW TRIED TO REDUCE POWER, THE LEVEL COULD NOT BE MOVED. FLIGHT CREW APPLIED MORE FORCE, THE POWER LEVER BECOME UNSTUCK AND COULD BE OPERATED NORMALLY.  AFTER LANDING THE AIRCRAFT WAS BROUGHT INTO THE HANGAR AND THE MAINTENANCE PERSONNEL PERFORMED AN INSPECTION AND FUNCTION CHECK OF THE ENGINE POWER CONTROL WITH NO FINDINGS. A REVIEW OF THE RECORDS FOR PREVIOUS MAINTENANCE ACTIONS CARRIED OUT REVEALED THAT AN ENGINE COMPARTMENT WASH WITH SOAP AND WATER WAS PERFORMED IN ACCORDANCE WITH AMM PRIOR FLIGHT. SUSPECT - WATER DROPLETS FORMED ON THE POWER CABLE WHICH MAY BECOME FROZEN DURING FLIGHT. AS A PREVENTIVE ACTION, A MAINTENANCE ALERT WILL BE ISSUED TO INFORM THE MAINTENANCE PERSONNEL ABOUT THIS SITUATION AND NEW INSTRUCTION FOR PERFORMING THIS TASK. AT LEAST 12 HOUR, THE AIRCRAFT WILL BE PARKED IN THE HANGAR TO ALLOW ANY RESIDUAL WATER TO DRAIN AND/OR EVAPORATE.
